Stability and boundedness in delay system of differential equations of third order


TUNÇ C.

Journal of the Association of Arab Universities for Basic and Applied Sciences, vol.22, pp.76-82, 2017 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jaubas.2016.01.004
  • Title of Journal : Journal of the Association of Arab Universities for Basic and Applied Sciences
  • Page Numbers: pp.76-82